An online change detection test for parametric discrete-time stochastic processes

K. Nedényi, Fanni: An online change detection test for parametric discrete-time stochastic processes.
SEQUENTIAL ANALYSIS, 37 (2). pp. 246-267. ISSN 0747-4946 (2018)

[img] Text
Nedenyi_2017.pdf - Accepted Version
Closed access: Repository staff only

Download (358kB)
[img] Text
30342225_megjverz.pdf - Published Version
Closed access: Repository staff only

Download (1MB)
Item Type: Article
Szerzők száma: 1
Journal or Publication Title: SEQUENTIAL ANALYSIS
Date: 2018
Volume: 37
Number: 2
Page Range: pp. 246-267
ISSN: 0747-4946
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 30342225
DOI id: https://doi.org/10.1080/07474946.2018.1466540
Date Deposited: 2019. Jan. 08. 09:11
Last Modified: 2019. Jan. 08. 09:46
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14225

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year